MathSciNet Relay Station
MathSciNet bibliographic data
MR2208542 14R25
Gwoździewicz, Janusz; Spodzieja, Stanisław The Łojasiewicz gradient inequality in a neighbourhood of the fibre. Ann. Polon. Math. 87 (2005), 151–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement